MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 1-2 RT 11MM; PR, KNEE, PTLLFMRTIBIAL, SMI-CNSTRD, CMNTD, PLYMR/MTL/PLYMR

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 1-2 RT 11MM; PR, KNEE, PTLLFMRTIBIAL, SMI-CNSTRD, CMNTD, PLYMR/MTL/PLYMR
Model Number 74027213
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/04/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, the insert cannot be inserted fully onto the baseplate.The insert was sliding onto the baseplate, a resistance was felt by the surgeon and it didn't feel smooth, the anterior side of the insert was not sat fully onto the baseplate, also it was not fit or locked.It caused 10 minutes delay of surgery.An alternative device, s&n 12mm insert, was used to finish the surgery.No injury reported nor additional bone cuts were required.
 
Additional Manufacturer Narrative
Smith & nephew, inc.Is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based upon information which smith & nephew, inc.Has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, smith & nephew, inc., or its employees, that the report constitutes an admission that the device, smith & nephew, inc., or its employees caused or contributed to the potential event described in this report.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 1-2 RT 11MM
Common Device Name
PR, KNEE, PTLLFMRTIBIAL, SMI-CNSTRD, CMNTD, PLYMR/MTL/PLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9921364
Report Number1020279-2020-01132
Device Sequence Number11606794
Product Code JWH
UDI-Device Identifier00885556178768
UDI-Public00885556178768
Combination Product (Y/N)N
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number74027213
Device Catalogue Number74027213
Device Lot Number18GM18806
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/04/2020
Supplement Date Received by Manufacturer06/11/2020
Initial Report FDA Received Date04/03/2020
Supplement Report FDA Received Date06/12/2020
Patient Sequence Number1
Patient Age76 YR